# SDR SWAA2021072129112

- Difficulty date: January 22, 2020
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 27,663 hours, 11,844 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 951
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON UPPER FLANGE OF I/B CREASE BEAM CORD AT STA 951+12-986; LBL56; WL207 / REMOVED AND REPLACED INNER CHORD BETWEEN BSTA. 893 AND BSTA 1006; IAW. DWG. 147A8501; SRM. 51-40-02-0G-0 LIMIT STATEMENT L3.0' X W0.75' X D.030' INNER CHORD FOUND TO BE OUT OF LIMITS IAW SRM 53-70-15-1A-1
